# SDR SWIA202055580

- Difficulty date: December 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL MOUNTING BRACKET LOCATED AT FS 333.00 IS BENT.  C-CHECK RO 1/17/2021.  REPLACED WITH FABRICATED ELECTRICAL MOUNTING BRACKET LOCATED AT FS 333.00, REF CRJ-700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-41538 REV C.  COMPLIED WITH 51-900-1002-SKY.  RESTORED FINISH.
